[Skin Concern] Tretinoin (Retin-A in gel form) makes my moisturizer gummy/tacky... | Kr Laser

published on Jan 21, 2020

[ad_1]

Recently my doctor told me to mix my tret with my moisturizer so I can get more coverage on my face with less tret. My problem is that when I mix it with my moisturizer, the moisturizer becomes very tacky and sticks like chewed gum. I’m using the ordinary natural moisturizing factors with HA. Any advice?

[ad_2]

View Reddit by NickFromThe6View Source

Tagged: Design

Post author

Author name

Donec sed odio dui. Nullam quis risus eget urna mollis ornare vel eu leo. Cum sociis natoque penatibus et magnis dis parturient montes. lorem

3 Comments

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis.

Author avatar
Author name

Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Post a comment